# SDR DALA2024021602279

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,739 hours, 10,612 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3309 -HYD- DUE TO GREEN HYDRAULIC SYSTEM LEAK. CREW PERFORMED GRAVITY GEAR EXTENSION. CORRECTIVE ACTION: FOUND GREEN SYSTEM 3 QUARTS LOW AND NUMBER 1 ENGINE WET. FOUND HYDRAULIC DAMPENER O-RING CUT AND FLATTENED. R/R O-RING. OPS AND LEAK CHECK GOOD. (5480437)
